Journal article icon

Journal article

Analytic adjoint solutions for the quasi-one-dimensional Euler equations

Abstract:

The analytic properties of adjoint solutions are examined for the quasi-one-dimensional Euler equations. For shocked flow, the derivation of the adjoint problem reveals that the adjoint variables are continuous with zero gradient at the shock, and that an internal adjoint boundary condition is required at the shock. A Green's function approach is used to derive the analytic adjoint solutions corresponding to supersonic, subsonic, isentropic and shocked transonic flows in a converging-divergin...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112000002366

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
426
Pages:
327-345
Publication date:
2001-01-10
DOI:
ISSN:
0022-1120
Source identifiers:
1319
Language:
English
Pubs id:
pubs:1319
UUID:
uuid:aaef78c9-c8e6-4f0b-95b9-a95db5930d59
Local pid:
pubs:1319
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP